| Catalog Number |
EPH8725H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: did the needle broke or pull-off from the suture? pulled-off from the needle.What is the total number of products involved in each procedure? one.Did the event occur during one or multiple patient procedures? multiple.What is the total number of procedures? five.
Event or Problem Description
It was reported that a patient underwent an abdominal aortic aneurysm rpr procedure in 2023 and suture was used.During the procedure, between 3-4 throw's gripping the needle it rolled on him.Surgeon re-griped to finish the case with no patient harm.Sample device is available for return.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: additional information requested.Please provide an answer for each case involved: (b)(4).Did the needle broke or pull-off from the suture? pulled-off from the needle.What is the total number of products involved in each procedure? one.Did the event occur during one or multiple patient procedures? multiple.What is the total number of procedures? five.Device return status.Please document the shipment tracking number: product complaint #: (b)(4) tracking #: (b)(4).Product complaint #: (b)(4).Tracking #: (b)(4).Product complaint #: (b)(4) tracking #: (b)(4).Please provide the source or name of person providing answers to follow-up questions: customer amy roling provided this information to ethicon sales rep.(b)(4).